Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonexistence of coreflections and coproducts in some subcategories of semigroups


Author: P. G. Trotter
Journal: Proc. Amer. Math. Soc. 80 (1980), 10-14
MSC: Primary 18A30; Secondary 18A40, 18B99, 20M50
MathSciNet review: 574500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown here that there are no nontrivial free regular semigroups, free regular semigroups on a semigroup or free products of regular semigroups. Analogous results are obtained in the categories of simple, bisimple and bisimple regular semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18A30, 18A40, 18B99, 20M50

Retrieve articles in all journals with MSC: 18A30, 18A40, 18B99, 20M50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0574500-5
PII: S 0002-9939(1980)0574500-5
Article copyright: © Copyright 1980 American Mathematical Society